# SDR P5CA9700526

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE NOSE COWL INLET AT 2 O'CLOCK POSITION OLD REPAIR DELAMINATED 12 BY 12 AREA.  REPLACED NOSE COWL PER WORK CARD M7111-001.
